Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 516–527 | Cite as

Smoothness in the parameter of an invariant torus of a quasilinear system of differential equations

  • A. M. Samoilenko
Article
  • 15 Downloads

Keywords

Differential Equation Invariant Torus Quasilinear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov, Yu. A. Mitropol'skii, and A. M. Samoilenko, Method of Accelerated Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev 1969).Google Scholar
  2. 2.
    A. M. Samoilenko, “Preservation of an invariant torus under perturbations,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 6 (1970).Google Scholar
  3. 3.
    Yu. A. Mitropol'skii and A. M. Samoilenko, “Asymptotic investigation of weakly nonlinear systems,” Preprint, Akad. Nauk Ukr. SSR, Inst. Mat., No. 76.5.Google Scholar
  4. 4.
    J. Moser, “A rapidly convergent iteration method and nonlinear differential equations,” Ann. Scuola Norm. Sup. Pisa,20, No. 3, 499–536 1966).Google Scholar
  5. 5.
    N. N. Bogolyubov, “Quasiperiodic solutions in problems of nonlinear mechanics,” in: Proceedings of the First Summer Mathematics School [in Russian], Vol. 1, Naukova Dumka, Kiev 1964), pp. 11–101.Google Scholar
  6. 6.
    A. M. Samoilenko, “Asymptotic expansions of solutions of systems of nonlinear mechanics,” in: Ninth International Conference on Nonlinear Oscillations [in Russian], Vol. 1, Naukova Dumka, Kiev 1984), pp. 323–333.Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  1. 1.Kiev UniversityUSSR

Personalised recommendations